# SDR GTIA201311161038

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 30,719 hours, 14,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME SWITCH MISSING ON FOWARD MEGAPHONE. INST KNOB AS REQ IAW CMM. NO OTHER DEFECTS.
